AnonymousSeptember 6, 1998 at 9:34 pmPost count: 93172
Thanks, Nancy, for being there. I just really feel like I needed someone at the moment. Glad to know that I am getting the right treatment with the RAI. I am also glad that I am lucky enough to have an Optho & Endo that are working so closely together on this. It helps, and they both seem to care about their patients, too.
Can anyone tell me if there are any side effects to watch out for? I have been so highly allergic to everything, I am almost scared.
EllieAnonymousSeptember 7, 1998 at 1:25 amPost count: 93172
Thanks to Michelle for letting me know the BB is back up. It looks strange to see only two messages!
Your opth is correct in putting you on Prednisone for at least two weeks, if not four, while you have RAI. At the International Eye Conference, that was the recommendation. Good luck, and we will all try to be here for you.AnonymousOctober 20, 1998 at 4:14 pmPost count: 93172
How long does it take for this stuff to get out of your system?
I’ve been off it for 4 months and my face still looks like a pumpkin.
debraAnonymousMay 21, 1999 at 8:30 pmPost count: 93172
I have been discussing RAI with my endo and I am concerned about adverse effects on my eyes. He suggested taking prednisone when I have RAI to help with my eyes. Has anyone done this? Also, do you need to take ATD for the first weeks after RAI — I am allergic to the “T” drug and my endo thinks beta blockers will help. I appreciate all the info I’ve gotten from the BB — it’s been a great help.
LindaKAnonymousMay 21, 1999 at 9:06 pmPost count: 93172
Listen! Listen! I had RAI 6 years ago with some eye involvement…now studies show that steroid therapy w/RAI improves chances of no eye problems later…Its been 6 years since RAI and now i have Graves’e eye disease, my new endo says never have RAI without eye therapy if “any eye involvement…talk with your doctor, preventitive is better than treatment.
- You must be logged in to reply to this topic.